MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIGMA POST FEMAUG TRL4MM S3; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIGMA POST FEMAUG TRL4MM S3; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 961866
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the rubber gasket was cracked.Stripped/won't engage femoral adapter won't snap into ap block/small locking ball missing.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the current reported event without the device to examine.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIGMA POST FEMAUG TRL4MM S3
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8790747
Report Number1818910-2019-98301
Device Sequence Number13914666
Product Code LXH
UDI-Device Identifier10603295240334
UDI-Public10603295240334
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961866
Device Lot NumberGM0311
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR